Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 271, NWS Atlanta, GA

September 27, 2024Coweta County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 5:53 AM EDT for Coweta County, Georgia. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 5:53 AM EDT (09:53 UTC)
Expired
Sep 27, 2024, 3:57 PM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 9 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal Creek at GA 54 near Sharpsburg (SHPG1). The gauge peaked at 12.90 ft at Sep 27, 2024, 9:00 AM EDT.

actionminormoderate5101509/2709/28
Action stage
8 ft
Minor stage
10 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344620, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

075 
WGUS42 KFFC 270953
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
553 AM EDT Fri Sep 27 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Shoal Creek at GA 54 near Sharpsburg affecting Coweta County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. Most flood related deaths 
occur in automobiles. Do not attempt to cross water covered bridges, 
dips, or low water crossings. Never try to cross a flowing stream, 
even a small one, on foot. To escape rising water find another route 
over higher ground.

Additional information is available at weather.gov/atlanta.

&&

GAC077-272200-
/O.NEW.KFFC.FL.W.0271.240927T0953Z-000000T0000Z/
/SHPG1.1.ER.240927T0839Z.240927T0930Z.000000T0000Z.UU/
553 AM EDT Fri Sep 27 2024

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Shoal Creek at GA 54 near Sharpsburg.

* WHEN...From early this morning until further notice.

* IMPACTS...At 10.0 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the creek upstream and 
  downstream from the gage on Georgia Highway 54.

* ADDITIONAL DETAILS...
  - At 5:30 AM EDT Friday the stage was 10.5 feet.
  - Forecast...No forecast is available for this location.
    However, additional rainfall is expected through the morning
    which will likely cause additional rises.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.5 feet on 02/19/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3342 8470 3345 8464 3338 8460 3336 8463


$$
1 follow-up statement
454 
WGUS82 KFFC 271957
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
357 PM EDT Fri Sep 27 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Shoal Creek at GA 54 near Sharpsburg affecting Coweta County.

GAC077-272100-
/O.CAN.KFFC.FL.W.0271.000000T0000Z-240927T1957Z/
/SHPG1.1.ER.240927T0839Z.240927T1315Z.240927T1901Z.UU/
357 PM EDT Fri Sep 27 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Shoal Creek at GA 54 near Sharpsburg.

* ADDITIONAL DETAILS...
  - At 3:30 PM EDT Friday the stage was 9.8 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3342 8470 3345 8464 3338 8460 3336 8463


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 3:22 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Sep 27, 3:22 AM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
322 AM EDT Fri Sep 27 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages

 - Strong winds and heavy rainfall from Helene will continue in
   the region this morning.

 - Conditions will improve rapidly this afternoon as precipitation
   ends and winds weaken.

Today:

At 3 AM, Helene was moving northwards through central Georgia. The
storm made landfall in the Big Bend region of Florida around 11 PM
yesterday as a category 4 storm. As of the last update from the
National Hurricane Center the storm was a category 1 hurricane. The
storm should continue to decrease in intensity as it moves into
north Georgia this morning. While the intensity may be falling, the
storm remains dangerous. Additional tree and power line damage is
probable as the storm moves northwards. Heavy tropical downpours
will also continue to exacerbate flooding concerns.

As we move into the late morning and early afternoon the rainfall
and winds from Helene will gradually diminish as what remains of the
system continues to rocket northwards. Guidance from the HREF favors
a few lingering upslope rain showers over the north Georgia
mountains this afternoon. Otherwise the rest of north and central
Georgia should be rain free by early afternoon. Though the rain will
have largely ended, local rivers and streams will continue to rise
as runoff filters through the drainage basins. Anyone with
interests that could be subject to river or stream flooding should
continue to monitor the river forecasts closely.

Tonight and Saturday:

The remnants of Helene should be absorbed into an upper level trough
over the Tennessee Valley tonight and Saturday. This should lead to
increased rainfall over Tennessee and Kentucky, and some of this
activity could wrap around into northern Georgia. A couple isolated
showers could develop as far south as central Georgia with the
diurnal heating Saturday afternoon. Any rainfall during this period
should be light and scattered, with most locations receiving less
than 0.10 inches of additional precipitation. Other than the minimal
precipitation chances, no significant weather impacts are expected
for storm clean up activities. Peak wind gusts should be in the 20
to 25 mph range Saturday afternoon and high temperatures will be in
the 70s.

Albright

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages:

 - Due to excessive rainfall from Hurricane Helene river flooding
   will likely linger into the workweek, especially along the
   main stem rivers.

 - Dry weather and near average temperatures will prevail through
   the upcoming workweek.

Sunday through the Workweek:

Upper level troughing should hangout over the central Appalachians
through early next week. This will allow a slight chance of
thunderstorms to linger over the north Georgia mountains through
Monday. Given the saturated soils any thunderstorms could pose a
localized flooding risk. Drier air wrapping around the trough from
the west should help keep the rest of Georgia dry Sunday and Monday.

Ensemble guidance shifts the trough east into the Atlantic during
the second half of the workweek As this occurs an upper level ridge
should build in over the Southeast. Forecast confidence is high that
this will result in continued dry weather through the end of the
workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches
or precipitation in Atlanta through next Friday). The overall
strength of the upper level ridge looks modest and this should keep
afternoon high temperatures near seasonal averages all week
(around 80 degrees).

Albright

&&

.AVIATION...
(06Z TAFS)
Issued at 136 AM EDT Fri Sep 27 2024

As Hurricane Helene continues to move into central and northern
Georgia conditions will remain very hazardous for aviation.
Widespread IFR/LIFR conditions will continue in the region through
13Z Friday. Then conditions will gradually improve from south to
north, with prevailing VFR/MVFR likely by 21Z Friday. Winds will
remain hazardous in the region through 16Z Friday, with gusts in
the 50 to 75 kt range possible. Winds should improve after 16Z,
though gusts in the 20 to 35 kt range may linger through 00Z
Saturday.

//ATL Confidence...06Z Update...
Moderate overall confidence in the KATL TAF.
The center of Helene remains south of ATL and confidence is high
that winds will continue to increase through 09Z. Moderate
confidence in gusts over 50 kt at ATL between 08Z and 13Z Friday.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          77  62  80  64 /  50  10  10  10
Atlanta         74  63  78  64 /  60  10  20  10
Blairsville     71  58  70  59 /  90  20  50  30
Cartersville    74  63  78  62 /  80  20  30  10
Columbus        79  64  83  65 /   0   0  10  10
Gainesville     74  62  76  64 /  70  10  20  20
Macon           79  64  83  66 /  10   0  10  10
Rome            74  64  75  62 /  90  30  40  10
Peachtree City  75  62  79  62 /  30  10  20  10
Vidalia         83  66  86  67 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112-
113.

Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097-
102>111.

&&

SHORT TERM...Albright
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
917 PM EDT Thu Sep 26 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
917 PM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Rounds of torrential rainfall and significant flooding and flash
flooding are expected across the area through through the
overnight hours. Brief tornadoes will also be possible,
especially across east central Georgia. As Hurricane Helene moves
into the state tonight, hurricane and tropical storm force winds
will spread quickly north. All preparations for widespread high
wind impacts and power outages should be rushed to completion by
this evening.

For more details, please refer to the latest Flash Flood Watch
and Hurricane Local Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Heavy rain and tropical storm force winds will be ongoing across
portions of north Georgia Friday morning. Heavy rain and tropical
storm conditions will improve as Helene moves quickly north and
out of the state by midday Friday. Flooding of larger creeks and
rivers will persist into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Special weather statement, Sep 27, 12:04 AM EDT, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1204 AM EDT Fri Sep 27 2024

GAZ033-044>046-048-055-057-270430-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
South Fulton GA-
1204 AM EDT Fri Sep 27 2024

...A strong thunderstorm will impact portions of southwestern
Rockdale, southwestern DeKalb, central Henry, south central Fulton,
northern Clayton and west central Newton Counties through 1230 AM
EDT...

At 1203 AM EDT, a strong thunderstorm was over Kelleytown, or near
McDonough, moving northwest at 35 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, McDonough, Decatur, East Point, Stockbridge, Forest Park,
College Park, Clarkston, Morrow, Hapeville, Avondale Estates, Lake
City, Pine Lake, Belvedere Park, North Decatur, Hartsfield-Jackson
Airport, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, and
Tucker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3367 8449 3384 8425 3349 8396 3339 8410
TIME...MOT...LOC 0403Z 139DEG 31KT 3350 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Sep 27, 12:54 AM EDT, 4 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1254 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     Flash Flood      1 SW Forest Park        33.62N 84.38W
09/27/2024                   Clayton            GA   Local Official

            Road flooded at Springdale Road and
            Henderson Drive.

&&

KAB
Local storm report, Sep 27, 3:29 AM EDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
329 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     Tropical Cyclone Little Ocmulgee State P 32.09N 82.88W
09/27/2024                   Wheeler            GA   Mesonet

            USFS RAWS station MRAG1 (Mcrae) measured 75
            mph gust.

&&

sn
Local storm report, Sep 27, 3:52 AM EDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
352 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     Tropical Cyclone 3 ENE Eastman           32.22N 83.13W
09/27/2024                   Dodge              GA   AWOS

            AWOS station KEZM Eastman reported a 56 mph
            gust.

&&

sn
Local storm report, Sep 27, 4:56 AM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
456 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     Tropical Cyclone Wrightsville            32.73N 82.72W
09/27/2024                   Johnson            GA   Emergency Mngr

            Wrightsville EM Director reports at least 10
            homes with damage from falling trees.

&&

sn
Local storm report, Sep 27, 4:57 AM EDT, 56 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Peachtree City GA
457 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     Tropical Cyclone Wrightsville            32.73N 82.72W
09/27/2024                   Johnson            GA   Emergency Mngr

            Johnson County Emergency Manager reports at
            least 10 homes with damage from falling
            trees.

&&

sn

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCGwinnett, Walton19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:28 AM EDTRiver Flood WarningFFCDeKalb25 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 4:54 AM EDTFlash Flood WarningFFCHancock, Taliaferro, Warren, Wilkes4 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:36 AM EDTRiver Flood WarningFFCCherokee, Cobb11 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:07 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCClayton, DeKalb, Fulton6 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:56 AM EDTRiver Flood WarningFFCFulton13 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr
Sep 27, 10:00 AM EDTRiver Flood WarningFFCButts, Henry, Newton35 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.